MathSciNet Relay Station
MathSciNet bibliographic data
MR1266276 (95f:20074) 20G15 (20G20 22E60)
Richardson, R. W.; Springer, T. A. Complements to: "The Bruhat order on symmetric varieties'' [Geom. Dedicata 35 (1990), no. 1-3, 389–436; MR1066573 (92e:20032)]. Geom. Dedicata 49 (1994), no. 2, 231–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement